# SDR KBT2004F00000

- Difficulty date: September 16, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N353MH
- Make and model: Snias AS350B3
- Aircraft serial: 3267
- Engine: Tmeca ARRIEL2B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Failed
- Location: T/R Control Rod
- Part time: 1,227 hours
- Component: Control Rod
- Component part number: 350A33214501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TAIL ROTOR CONTROL ROD, FOUND ELASTOMERIC BEARING HAD FAILED.  INNER BUSHING HAD BECOME UNBONDED, SHIFTED FULLY TO ONE SIDE (NOT CENTERED).
